# SDR PCAA9500184

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTION OF GEAR DOWN, LT MAIN DID NOT EXTEND FOR ABOUT 20 SECONDS. GEAR THEN WENT DOWN AND LOCKED, GOT THREE GREEN LIGHTS.  LUBED GEAR ACTUATORS AND UPLOCK INSPECTED GEAR, PERFORMED SATISFACTORY TEST FLIGHT.  ACFT RETURNED TO SERVICE.  (W)
